# SDR UPS07450248

- Difficulty date: July 6, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65B079413
- Condition: Cracked
- Location: Bs 290
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NWW TOP PANEL LBL20 INTERCOSTAL FOUND CRACK AT 1 FASTENER LOCATION AT BS290 AS MARKED, CRACK LENGTH 1/2".  NWW TOP PANEL AT BS 290 LBL20 INTERCOSTAL REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
